# SDR UPS02838622

- Difficulty date: May 27, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4751625A1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON FITTING CRACKED STA 680-11R.  R&R FITTING IAW DC8 MM 51-1-21 & 51-1-24.
